# SDR SIMA20140906018

- Difficulty date: September 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,161 hours, 24,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LT FUSELAGE SKIN CRACKED AROUND THREE RIVETS ON FRAME 77.  EXTERNAL LT FUSELAGE SKIN INSTALLED BUSHING TWO RIVETS ON FRAME 77 IAW ERS-EM-5300-737.  SEE TURNOVER FOR DETAILS.
